Mathematical Journal of Ibaraki University
Online ISSN : 1883-4353
Print ISSN : 1343-3636
Presemistar operations on integral domains
Akira Okabe
Author information
JOURNALS FREE ACCESS

2016 Volume 48 Pages 27-43

Details
Abstract

In this paper we introduce the notion of presemistar operation and enlarge the theory of semistar operation to the theory of presemistar operation.

Information related to the author
© 2016 Department of Mathematics, Faculty of Science, Ibaraki University
Previous article Next article
feedback
Top